# SDR USAAD97007

- Difficulty date: January 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48145
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Nlg Doors
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLT 458 - PIT-BWI - AFTER TAKEOFF, CAPTAIN HEARD A NOISE FROM NOSE GEAR AREA.  RETURNED TO FIELD.  MAINTENANCE CLOSED NOSE GEAR DOORS.  (M)
